# SDR USAAD97098

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FOUND RIGHT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK.  (M)
